# SDR ASAA2018011823203

- Difficulty date: January 18, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 36,579 hours, 11,205 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: None
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP.  ACFT GROUNDED.  QRH PROCEDURE PERFORMED SUCCESSFULLY ON THE GROUND. NORMAL OPS RESTORED.
